Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Pain in throat, cough after eating capsicum, paneer. Took medicines. Had allergy attack second time. Reason?

after eating mixed vegetable of Capsicum and paneer, my son got pain in throat , unable to drink smoothly, continuously coughing, doc says it was allergy . Today again it pop-up. We are confused. He had Wysolone, and Histac (150 mg) and inj Effcoulin 100 mg, why should allergy attacked second time within 24 hrs after showing sign of improvement? pl advice next steps..thx Rajendra
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear..
All these symptoms indicate that your son might be having Pharyngitis.
Management includes:
1. Gargle with warm salt water to relieve throat pain.
2. Analgesics like paracetamol
3. Antibiotics (if bacterial infection is suspected)
4. Antihistamine preparations can also be used to provide symptomatic relief. will be better to consult an ENT specialist & start treatment as advised.
Meanwhile...make sure that your son avoids cold food & drinks, maintains adequate hydration & takes soft, non-spicy foods.

Wish him a good health & a speedy recovery.
Let me know if I need to clarify further.
Thanks & take care.
Answered: Sat, 9 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor